# SDR DHL99801109

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Ws 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT CENTER LOWER INT AREA AT STA 337 CRACKED.  REMOVED CENTER L/E, FABRICATED REPAIR DOUBLER PER SRM 57-3-3, 25 X 16.  INSTALLED PER SRM 51-1-8, INSTALLED CENTER L/E PER 57-20-2.
